# SDR USAA2010120192715

- Difficulty date: November 25, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 67,645 hours, 30,185 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472172202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - S5 CHECK - LEVEL 2 FILIFORM CORROSION ON FLOORBEAM AT FR 65 + 5 INCH, + Y1215.  REPLACED FLOORBEAM AT FR 65 + 5 INCH, + Y1215 IAW A320 SRM 51-72-11.
